Optimal axes for defining the orientations of shapes

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1873-1874
Journal / PublicationElectronics Letters
Volume32
Issue number20
Publication statusPublished - 26 Sept 1996

Abstract

The authors present the concept of optimal axes for expressing the orientations of shapes, based on the first and second nonzero generalised complex moments. Compared with other reported methods, the technique gives the optimal (minimal number) axes needed to represent shape orientations.

Research Area(s)

  • Image processing, Pattern recognition

Citation Format(s)

Optimal axes for defining the orientations of shapes. / Shen, D.; Ip, H.H.S.
In: Electronics Letters, Vol. 32, No. 20, 26.09.1996, p. 1873-1874.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review